# SDR DXTA2025022402440

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 7,020 hours, 5,469 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TWO LOCK INDICATOR FLAGS DO NOT SHOW LOCKED AC WAS LEFT IN THE HANGAR OVER NIGHT AND MOST OF THE DAY BEFORE WE GOT TO IT. REMOVED THE MED AIRSTAIRS AND PERFORMED GVI AND FUNCTIONAL CHECKS WITH NO DEFECTS NOTED. RE-INSTALLED THE-AIRSTAIRS AND PERFORMED FUNCTIONAL CHECKS OF THE DOOR WITH NO DEFECTS NOTED AT:THIS-TIME; ALL FLAGS INDICATE GOOD AS WELL SPOKE WITH NM MCC-AND THEY INSTRUCTED TO SIGN IT OFF AS WE WERE UNABLE TO DUPLICATE THE SQK. WORK PERFORMED WITH REF. TO THE PHENOM 300 AMM 52-11-00.
